Opuscula Math. 27, no. 2 (2007), 221-230

 
Opuscula Mathematica

Polynomials on the space of ω-ultradifferentiable functions

Katarzyna Grasela

Abstract. The space of polynomials on the the space \(D_{\omega}\) of \(\omega\)-ultradifferentiable functions is represented as the direct sum of completions of symmetric tensor powers of \(D^{\prime}_{\omega}\).

Keywords: \(\omega\)-ultradifferentiable functions, polynomial ultradistributions.

Mathematics Subject Classification: 46F25, 46F10, 44A10.

Full text (pdf)

  • Katarzyna Grasela
  • Cracow University of Technology, Institute of Mathematics, ul. Warszawska 24, Cracow, Poland
  • Received: 2007-01-31.
Opuscula Mathematica - cover

Cite this article as:
Katarzyna Grasela, Polynomials on the space of ω-ultradifferentiable functions, Opuscula Math. 27, no. 2 (2007), 221-230

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.